<  Back to the Polytechnique Montréal portal

Items where Author is "Addou, Idris"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Jump to: 2005 | 2003
Number of items: 2.

2005

Addou, I. (2005). Généralisation aux extra-chevauchements du modèle de Bechtold-Jacobs pour les horaires de personnel [Master's thesis, École Polytechnique de Montréal]. Available

2003

Addou, I., & Wang, S.-H. (2003). Exact multiplicity results for a p-Laplacian problem with concave-convex-concave nonlinearities. Nonlinear Analysis -Theory Methods and Applications, 53(1), 111-137. External link

List generated on: Wed Apr 17 07:33:04 2024 EDT